SIGN UP FOR LATEST NEWS
Find Out Whats Trending
Fat Blaster Clinical
ON ORDER OVER $99
The Offer is Valid on All Our Store Items
Sudafed PE Day & Night 48
Sudafed PE Sinus Day and Night provides 24 hour relief from symptoms.
Non drowsy tablets for the day and night time tablets for bed time to allow rest.
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Whenever you see PE on our products the active ingredient is Phenylephrine
Do not use if carton seal is broken or if tablet foil is broken.
If symptoms persist, see your doctor.
Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg
Who can use this Sudafed PE
- Adults, Children 12 years and over
How many tablets
- Day: 2 red
- Night: 2 orange as necessary
- Every 4-6 hours
- 6 day & 2 night tablets in 24 hours
When to stop
- Adults: after a few days
Children: after 48 hours, except on medical advice
Use this Sudafed PE for
- 24 hour sinus pain relief
- non drowsy day tablets
- night tablets for bedtime
Do not use
- if you have taken paracetamol
- if you have taken antihistamines
- if you need to drive a car
- if you need to operate machinery
- for children under 12 years
Ask your doctor before use if you
- have high blood pressure
- are taking anti- depressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold